# SDR SWIA2021082060609

- Difficulty date: May 21, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 34,704 hours, 25,141 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: NAS660417
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP HINGE WS. 178.00 SUPPORT FITTING ( FWD ) HAS BOLTS CORRODED.        (C-CHECK RO 8/19/2021)    REMOVED AND REPLACED L/H WING O/B FLAP HINGE BOX FWD FITTING FWD BOLT'S AT WING STATION 178.00 REF. CRJ 700 AMM 57-54-02 AND ACCOMPLISHED LEAK CHECK OF THE BOLT'S REF. CRJ 700 AMM 28-11-00 (NO LEAKS NOTED AT THIS TIME)
